# SDR SIMA20190502001

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 30,930 hours, 27,891 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER DECENDING FROM FL 370 TO SEA LEVEL IN A VERY HUMID ENVIRONMENT BAGG SMOKE LIGHT FLASHED ON AND SELF EXTINGUISHED-VERIFIED NO SMOKE OR FIRE VISUALLY AFTER LIGHT EXTINGUISHED. C/A-PERFORMED CARGO SMOKE DECTECTOR INSPECTION CHECK IAW 26-15-01. NO FURTHER DEFECTS NOTED AT THIS TIME.
